Graduating School 【 display / non-display

  • Graduating School:Kyoto University
    Faculty:Faculty of Science

    Kind of school:University
    Date of graduation:1982.03
    Completion status:Graduated
    Country location code:JAPAN

Graduate School 【 display / non-display

  • Graduate school:Kyushu University
    Graduate course:Graduate School, Division of Engineering

    Course completed:Doctor's Course
    Date of completion:1987.03
    Completion status:Accomplished credits for doctoral program
    Country location code:JAPAN

Field of expertise (Grants-in-aid for Scientific Research classification) 【 display / non-display

  • Field of expertise (Grants-in-aid for Scientific Research classification):Mathematical analysis

 

Thesis for a degree 【 display / non-display

  • Written language: English
    Title of paper: Limit theorems for random difference equations driven by mixing processes
    Publication title: Journal of Mathematics of Kyoto University  vol.32  (4)  (p.763 - 795)
    Date of degree awarded: 1992
    Name of author(s): Tsukasa Fujiwara

    Co-author classification: Single Work

Papers 【 display / non-display

  • Written language: English
    Title of paper: Stochastic differential equations of jump type and Lévy processes in diffeomorphisms group
    Publication title: Journal of Mathematics of Kyoto University  vol.25  (1)  (p.71 - 106)
    Date of issue: 1985.02
    Name of author(s): T. Fujiwara, Hiroshi Kunita

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: The minimal entropy martingale measures for geometric Lévy processes
    Publication title: Finance and Stochastics  vol.7  (p.509 - 531)
    Date of issue: 2003.11
    Name of author(s): T. Fujiwara, Y. Miyahara

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: Stochastic differential equations of jump type on manifolds and Lévy flows
    Publication title: Journal of Mathematics of Kyoto University  vol.31  (1)  (p.99 - 119)
    Date of issue: 1991.02
    Name of author(s): T. Fujiwara

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Work

  • Written language: English
    Title of paper: Canonical SDE's based on semimartingales with spatial parameters ‐ Part I Stochastic flows of diffeomorphisms
    Publication title: Kyushu Journal of Mathematics  vol.53  (2)  (p.265 - 300)
    Date of issue: 1999.09
    Name of author(s): T. Fujiwara, H. Kunita

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: Limit theorems for random difference equations driven by mixing processes
    Publication title: Journal of Mathematics of Kyoto University  vol.32  (4)  (p.763 - 795)
    Date of issue: 1992.12
    Name of author(s): T. Fujiwara

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Work

display all >>

Presentations 【 display / non-display

  • Presentation (Written) language: English
    Conference Name: Stochastic Control and Mathematical Finance
    Conference classification: International conference
    Meeting period: 2003.11
    Topic / Session title: On the minimal entropy martingale measures for geometric Lévy processe
    Form of presentation: Oral Presentation(guest/special)

  • Presentation (Written) language: English
    Conference Name: International symposium on Stochastic Processes and Applications to Mathematical Finance
    Conference classification: International conference
    Meeting period: 2002.03
    Topic / Session title: Minimal entropy martingale measures for geometric Lévy processes and exponential utility maximization
    Form of presentation: Oral Presentation(guest/special)